My husband is getting seizures from 2008. Docter is advised to take oxetol xr 300 . He things if he starts this medication he has to take for 3 years without missing single day . I was searching the reason for this seizures he said he has taken pencillin injection for many years for young age reaumatic deciese.And after stopping this pencilline he is getting seizures.. Please some one guide me without this oxetol , can seizures be controlled. And if he continues to take pencillin injection will the seizures get stopped??
Can penicillin inj cause seizures & what else will help to control the seizures other than oxetol?
- 24 May 2011 by vidyanagaraj
- 26 May 2011
- seizures, penicillin, injection, medication
I know for sure that carbatrol is a good seizure medication which allows you to start at maybe 300-400mg 2-3xdaily after there under control you can be weened down, but at the same time. You guys should look at any other medications that you are taking to see if the side affect is seizures and the type of seizure. If it is the penicillin injections can he take them orally, can there be flexibility with the meds he is currently taking? I would immediately see a neurologist about the seizures and they will make suggestions to the doctor about the pennicillin injection issue, to see if something else could be done about it? find out as soon as you can!!! This doctor should also know that some medications you cannot stop abruptly, it must be weaned out slowly out of your system... his body could be responding to that sudden stop of the pennicillin, he has been taken it for the past about 4 years!!! I would seek an additional opinion about the pennicillin and seek the advice of a neurologist for the seizures just to see if they recommend something else. vtech10
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2011 • 1 answer
Posted 11 Sep 2013 • 2 answers
Posted 2 Aug 2014 • 2 answers
Posted 10 Jul 2016 • 0 answers
Posted 9 days ago • 0 answers